| Catalog Number |
8065441620 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic operating cannula was used during the surgery and found that problem with flow.The surgery was completed with alternative cannula.There was no patient harm.
Additional Manufacturer Narrative
Corrected information is provided in sections b.2 and h.10.This suspect cannula which was involved in this complaint related to external supplier (not a company product).No further reports will be scheduled under mfg report num.2523835-2023-00623 the manufacturer internal reference number is: (b)(4).